# SDR UPS08M52986

- Difficulty date: April 24, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING IB FLAP ELEPHANT EAR FAIRING FOUND GOUGED AND DENTED.  RT WING IB FLAP, IB FAIRING, REMOVED IAW CMM57-52-03 R61.  GOUGED AND DENTED AREAS MEASURED, EVALUATED & FOUND OUT OF LIMIT IAW SRM57-00-01 VI R35. DAMAGED SKIN PORTION ON RT WING IB FLAP IB FAIRING AREA TRIMMED OFF IAW EN NR 1289-08.  NEW SKIN PORTION, INTERNAL SPLICE DOUBLER & 02EA REPAIR DOUBLER FAB AND INSTALLED IAW EN NR 1289-08.
